| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/23/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the severely tortuous and moderately calcified radial vein.A 4.0mmx20mmx80cm (4f) sterling balloon catheter was advanced for dilatation.However, during initial inflation at 8 atmospheres for 10 seconds, the balloon ruptured vertically in the middle part.The device was removed without any problem and the procedure was completed with a different device.There were no patient complications reported and the patient status was good.
Event or Problem Description
Additional Manufacturer Narrative
Updated: d4: lot number.